# SDR AU960718

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: AC6441271
- Condition: Loose Screws
- Location: Eng,Fuel Dist Sy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH ENGINE DRIVEN FUEL PUMP COVER SCREWS LOOSE
